# SDR YENA2024012900152

- Difficulty date: January 26, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N216JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 026
- Aircraft time: 45,570 hours, 29,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 17-19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION [CPCP FINDING]: CORROSION IN LONGITUDINAL FLOOR BEAM LOCATED AT Y = - 300.0 MM IN FR 17 AND FR 19, FWD FUSELAGE PASSENGER CABIN FLOOR STRUCTURE; REF TOMX WO# 2488 NR# 00043 CORROSION ON LONGITUDINAL FLOOR BEAM LOCATED AT Y = - 300.0 MM IN FR 17 AND FR 19, FWD FUSELAGE PASSENGER CABIN FLOOR STRUCTURE WAS REMOVED PER EMB-190 SRM 51-12-01, SRM 51-10-03, WAS MEASURED AND EVALUATED OUT LIMITS PER EMB190 SRM 53-10-10/AD51, THEREFORE WAS REPAIRED PER EMB-190 SRM 53-10-10 REPAIR 5110000210
